# SDR ASAA2016031415903

- Difficulty date: March 14, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 6 hours, 6 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL PACK TEMP CONTROLLERS IN OFF ON ARRIVAL TO ACFT.  ALL ZONE TEMP LIGHTS AND BOTH PACK LIGHTS ILLUMINATE ON RECALL.  CANCEL WITH MASTER CAUTION.  ACFT GROUNDED. PERFORMED PACK/ZONE TEMP BITE IAW AMM 21-61-00-700-806-002, NO FAULTS.
